# SDR IPXA2024042279193

- Difficulty date: April 19, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 68,183 hours, 22,827 cycles
- Engine: Ge CF680C2*
- System (JASC): 7500 · Engine Bleed Air System
- Part: Support
- Part number: UNKNOWN
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN**FAULT - CRACK - BRACKET, NO.1 ENGINE LH AFT LOWER LPT COOLING MANIFOLD DUCT SUPPORT AT 7:30 POS (REPLACE) OK TO WORK
